# SDR 2005UALA00088

- Difficulty date: January 23, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 23,191 hours, 6,341 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT LIGHT (EEL) STRIPS DETERIORATED THROUGHOUT THE CABIN.  REPLACED EEL LIGHT STRIPS.
